Covering systems and generating functions

Štefan Porubský

Acta Arithmetica (1975)

  • Volume: 26, Issue: 3, page 223-231
  • ISSN: 0065-1036

How to cite


Porubský, Štefan. "Covering systems and generating functions." Acta Arithmetica 26.3 (1975): 223-231. <>.

author = {Porubský, Štefan},
journal = {Acta Arithmetica},
language = {eng},
number = {3},
pages = {223-231},
title = {Covering systems and generating functions},
url = {},
volume = {26},
year = {1975},

AU - Porubský, Štefan
TI - Covering systems and generating functions
JO - Acta Arithmetica
PY - 1975
VL - 26
IS - 3
SP - 223
EP - 231
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. János Barát, Péter P. Varjú, A contribution to infinite disjoint covering systems
  2. Štefan Porubský, Johanan Schönheim, Old and new necessary and sufficient conditions on ( a i , m i ) in order that n a i ( mod m i ) be a covering system
  3. Zhi Wei Sun, Covering the integers by arithmetic sequences
  4. Štefan Porubský, On coverings of almost Dedekind domains
  5. Štefan Porubský, Identities involving covering systems. I.
  6. Štefan Porubský, Identities involving covering systems. II.
  7. Yong-Gao Chen, Štefan Porubský, Remarks on systems of congruence classes
  8. Štefan Porubský, Covering systems, Kubert identities and difference equations

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.